Discussions By Condition: I cannot get a diagnosis.

My eyes are ruining my life

Posted In: I cannot get a diagnosis. 17 Replies
  • Posted By: tominara
  • August 17, 2007
  • 10:54 PM

About 5 months ago, I was working on my computer for a couple hours. I looked up at my clock about 20 feet away and noticed it was very blurry. I didn't think much of it, I thought my contacts were just dry and I was tired. So I went to sleep, but when I woke up everything was still blurry so I made an appointment with an eye doctor. Later in that day I noticed I was having an extremely hard time seeing at night. The doctor I went to didn't find anything and referred me to a retinal specialist. The retinal specialist didn't find anything either so I figured I just needed stronger contacts. I went and had another eye exam but the newer contacts didn't help. The problem has progressed. I has a sudden drop in vision about 3 months ago and other problems.

My most common problems are these.
Very sensitive to light:my eyes start watering and hurt.
Sudden drop in vision
General Bluriness
Very hard to see at night
Floaters are becoming more noticeable/more of them
Light Flashes
Dark shadow haze around what I am not looking at


I have gone from doctor to doctor with each one telling me they can't find anything. Please...Please help me if you have any idea of what can be going on. I am thinking it must be a rare problem since none of the doctors have found anything.. I am only 18 and this is ruining my life. Please help me.

Reply Flag this Discussion

17 Replies:

  • You need to see a Neurologist if you haven't already. You could have a lesion pressing on a nerve somewhere. Do you have headaches with these episodes?
    panhandle 5 Replies
    • August 18, 2007
    • 00:38 PM
    • 0
    Flag this Response
  • I saw a neruologist but he said he couldn't find out what was wrong with my eyes. I have headaches sometimes, but I experience the above symptoms 24/7, not as episodes
    tominara 8 Replies
    • August 18, 2007
    • 04:30 PM
    • 0
    Flag this Response
  • Heres a list of the prescriptions I had... Prescriptions Cephalexin 500 MG Capsule01/12/2007 Penicillin VK 500 MG Tablet03/13/2007 Amoxicillin 500 MG Capsule05/31/2007 Clotrimazole 1% Cream Tar6/25/2007 Doxycycline Hyclate 100 MG (Light sensitivity started while on this)7/10/2007 Patanol 0.1% Opthalmic solution7/16/2007 Acular LS 0.4%8/13/2007 Vaccinations Meningococcal Conjuagate03/05/2007 Hepatitis B03/05/2007
    tominara 8 Replies
    • August 18, 2007
    • 05:00 PM
    • 0
    Flag this Response
  • Hepatitis B...the vaccine?I was wondering- how long have you been wearing contacts? Do you know the ingredients in your contact solution? Boric Acid or Thimerosal (mercury) might be the culprit.My friend and I started having problems with our contacts right after taken the Hep. B vaccine. I think that it has something to do with the toxic mercury in the vaccine. After the vaccine I became over sensitive to the Thimerosal (mercury) in my contact solution, so did my friend.10 years later I discover that the mercury in that vaccine and the actual vaccine pathogens are very active and they cause a lot of inflammatory responses that just start to get worse as time progresses.I had so many problems with inflammation, I had to quit using contacts all together. Eventually I eliminated my mercury and all chemical sensitivities with NAET- my next step is to try to correct my vision with yoga, acupuncture if possible.Boric Acid (eye drops) is also very toxic.Best,Mar.
    Eatafruit78 960 Replies
    • August 19, 2007
    • 04:09 AM
    • 0
    Flag this Response
  • hm.... I've used contact for 4 years... did not wearing contacts eventually rid you of the problems? thank you so much for your help
    tominara 8 Replies
    • August 19, 2007
    • 04:19 AM
    • 0
    Flag this Response
  • I use a "Kantek" radiation screen on my pc since I work virtually. If I didn't have it, my eyes would make me miserable. When I'm working overtime, then I find I have to use "Optique1" by Boiron, found at your local health food store.
    Monsterlove 2921 Replies
    • August 19, 2007
    • 08:04 AM
    • 0
    Flag this Response
  • the floaters have gotten almost unbearable
    tominara 8 Replies
    • September 3, 2007
    • 08:26 PM
    • 0
    Flag this Response
  • the floaters have gotten almost unbearableTry a Doctor of Oriental Medicine- someone who practices NAET.I have the impression the floaters are related to the Liver Meridian- it would make sense your Liver Meridian is blocked because you has that Hep B vaccine- which is very 'reactive'- in other words, the vaccine can give you an infection.These happens all the time- please don't be alarmed. I actually read this in the NAET book- that's why I am commenting but I am no doctor. Hopefully it can be reversed.Overall, vaccines suck.Hug. Best.Mar.
    Eatafruit78 960 Replies
    • September 3, 2007
    • 10:51 PM
    • 0
    Flag this Response
  • I second the notion...vaccines suck....they do more damage than good. We are brainwashed to believe just the opposite...do some research...it's not all rainbows and butterflies with vaccines...it gets pretty ugly. I've had 6 Bioset treatments (very similar to NAET)...my symptoms are gone!! I was very ill with chronic fatigue syndrome...but not anymore!!! find a practicioner in your area... naet.com bioset.net best,mommy cat:D
    mommy cat 1654 Replies
    • September 3, 2007
    • 10:55 PM
    • 0
    Flag this Response
  • Sorry to be so negative, but diabetes or MS?
    rad-skw 1605 Replies
    • September 4, 2007
    • 10:14 AM
    • 0
    Flag this Response
  • Sounds like you have a aura from migraines. Do you get a headache after teh vision corrects? You can also have silent migraines. If you had MS it would usually effect one eye not both, and you can loose all vision in that eye usually not blurry, and again its not both but usually one. That woudl be optic Neuritis from demyelation of the optic nerve sheath. It sounds more like Migraine Aura not MS
    burninghead 37 Replies
    • September 5, 2007
    • 03:11 PM
    • 0
    Flag this Response
  • Complications of Crohn’s Disease

    Recognize the risks associated with Crohn’s disease.

    8 Surprising Facts About Cholesterol

    Did you know that one in six US adults has high cholesterol?

  • I saw a neruologist but he said he couldn't find out what was wrong with my eyes. I have headaches sometimes, but I experience the above symptoms 24/7, not as episodesYou may want to see if there is a specialist in Multiple Sclerosis in your area. The symptoms ou describe are prevalent in MS. It sounds scary, but it can be managed. More importantly, you must protect your vision.
    Anonymous 42789 Replies
    • January 30, 2010
    • 05:36 AM
    • 0
    Flag this Response
  • I would like to ask you of your food preference. Do you not like eating too spicy food? I am an acupuncture doctor in BC, Canada. Hello I would like to offer you our help. Give us your birthdate, time of birth (it's written on the birth certificate), city and country of birth, gender, and we are certain that the information we will be giving can progress you to coming closer to the answers.
    jeejee.ca 7 Replies
    • February 14, 2010
    • 09:33 AM
    • 0
    Flag this Response
  • It sounds like you were suffering from a hangover. But, if this is continuing, I really doubt that is your problem. That is, unless you drink a lot. Do you get headaches? Migrains can cause eye problems very frequently. Meningitis is another possibility. Meningitis also presents a high fever, severe headache, nausea, and vomiting. There are many types of eye conditions that can cause the symptoms you are describing. There is a possibility you are suffering from a routine eye infection from your contacts. An injury to your eyes from your contacts also fits your symptoms fairly well. Inflammation in the eye could explain the vision problems, light sensetivity, and all the symptoms you are describing. Inflammation can be caused by many things, including irritation by your contact lenses. Conjunctivitis is something else that fits your symptoms. Conjunctivitis is usually known as pink eye. If your eyes are irritated and there is discharge, this is probably the case. Sometimes allergies can cause problems with the eyes. Do you have allergic dermatitis, an itchy rash, or eczema?
    aleasha89 34 Replies
    • February 14, 2010
    • 03:45 PM
    • 0
    Flag this Response
  • Be VERY careful if you are taking ANY antibiotics or herbs, vitamins, and etc. Also be careful not to MIX these together. Toxic reactions can occur that affect the nerves in your eyes, ears, body, etc... Many eye doctors and neurologists can not find toxicity problems.Also, have a thyroid test and complete check up.
    Anonymous 42789 Replies Flag this Response
  • Hi I am experiencing the exact same symtoms the last year and nothing has helped and i have taken all the same medication aswell..If you have discovered your problem or have been diagnosed could you please tell me i understand exactly how you feel..Thanks Ian..
    duigo89 1 Replies Flag this Response
  • Hi I am experiencing the exact same symtoms the last year and nothing has helped and i have taken all the same medication aswell..If you have discovered your problem or have been diagnosed could you please tell me i understand exactly how you feel..Thanks Ian..Hey Ian,I really haven't had any changes. I stopped going to doctors because none were finding anything and the bills were insane. I've just learned to accept the differences in my vision. Good luck with everything/
    tominara 8 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.